MathSciNet Relay Station
MathSciNet bibliographic data
MR2016818 (2004i:31012) 31C45 (35J60 46E35)
Björn, Anders; Björn, Jana; Shanmugalingam, Nageswari The Perron method for $p$-harmonic functions in metric spaces. J. Differential Equations 195 (2003), no. 2, 398–429.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement